Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

Green's formulas for cone differential operators


Author: Ingo Witt
Journal: Trans. Amer. Math. Soc. 359 (2007), 5669-5696
MSC (2000): Primary 35J70; Secondary 34B05, 41A58
Published electronically: June 25, 2007
MathSciNet review: 2336302
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Green's formulas for elliptic cone differential operators are established. This is achieved by an accurate description of the maximal domain of an elliptic cone differential operator and its formal adjoint; thereby utilizing the concept of a discrete asymptotic type. From this description, the singular coefficients replacing the boundary traces in classical Green's formulas are deduced.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC (2000): 35J70, 34B05, 41A58

Retrieve articles in all journals with MSC (2000): 35J70, 34B05, 41A58


Additional Information

Ingo Witt
Affiliation: Department of Mathematics, Imperial College London, 180 Queen’s Gate, London SW7 2AZ, United Kingdom
Address at time of publication: Mathematical Institute, University of Göttingen, Bunsenstr. 3-5, D-37073 Göttingen, Germany
Email: iwitt@uni-math.gwdg.de

DOI: http://dx.doi.org/10.1090/S0002-9947-07-04082-2
PII: S 0002-9947(07)04082-2
Keywords: Cone differential operators, discrete asymptotic types, function spaces with asymptotics, complete conormal symbols, Keldysh's formula, Green's formula
Received by editor(s): October 26, 2003
Received by editor(s) in revised form: April 20, 2005
Published electronically: June 25, 2007
Article copyright: © Copyright 2007 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.